# SDR SWIA2025100700913

- Difficulty date: September 13, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,207 hours, 28,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-036/670SH53-042 FOUND PILOT HOLES IN NEW SERVICEABLE L/H 36 BEAM MISALIGN WITH EXISTING FASTENER HOLES IN L/H SEAL ANGLE AT F.S.693 REQUIRING REPLACEMENT OF SEAL ANGLE.   (C-CHECK RO 10/06/2025) INSTALLED NEW SERVICEABLE SEAL ANGLE AT L/H F.S. 693 P/N SH670-35940-3 IAW CRJ 700 SRM 51-42-06-001-001-A01  LOCATED AND DRILLED UP NEW SERVICEABLE L/H F.S. 693 SEAL ANGLE P/N SH670-35940-3 IAW CRJ 700 SRM 51-40-11-001-001-A01. EDGE SEALED AND PAINTED ANGLE O/B OF LBL36 BEAM @FS693 IAW CRJ700 SRM 51-23-00-001-001-A01 AND CRJ700 SRM 51-25-16-001-001-A01. PERFORMED PRESSURE LEAK CHECK IAW CTJ 700 SRM 51-23-03-001-001-A01. LEAK CHECK GOOD AND COMPLIED WITH 51-900-1002-SKY (CL600-2C10)
